MAUDE Adverse Event Report: CORCYM S.R.L. CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS; MECHANICAL HEART VALVE PROSTHESIS

CORCYM S.R.L. CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS; MECHANICAL HEART VALVE PROSTHESIS
Model Number CP-025
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received the following information through patient tracking department.A carboseal valsalva ascending aortic prosthesis cp-025 which was implanted on (b)(6) 2019, was explanted on (b)(6) 2022.No information has been received from the site about any allegation of device malfunction nor of serious patient injury.
 
Additional Manufacturer Narrative
Unknown disposition.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer attempted to retrieve additional information on this event, and the device involved.However, no further information has been provided to date, despite the manufacturer's attempts.Based on the limited information available, it is not possible to establish a definitive root cause for the reported event.However, from the document review performed, no manufacturing deficiencies were identified.Should any further information be received in the future, a follow up report will be provided.

Brand Name
CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key16376140
Report Number3005687633-2023-00098
Device Sequence Number5759509
Product Code LWQ
UDI-Device Identifier08022057013552
UDI-Public(01)08022057013552(240)CP-025(17)191031
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P900060/S024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberCP-025
Device Catalogue NumberCP-025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer02/23/2023
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale